# SDR CA140502008

- Difficulty date: May 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft time: 44,461 hours
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) INCIDENT DETAILS: THE FLIGHT CREW ENCOUNTERED A CRACKED OUTER, CAPTAIN`S WINDSHIELD AT CRUISING ALTITUDE.  THE EVENT HAPPENED APPROXIMATELY 140NM SOUTHWEST OF DIVERTED AIRPORT. THE FLIGHT CREW DECLARED AN EMERGENCY AND DESCENDED TO 10000FT. THE FLIGHT IS DIVERTING  WITH AN ETA OF 2225Z/01MAY.  CAPTAIN`S FORWARD WINDOW NR 1 REPLACED IAW AMM 56-11-01 PB401.  FINAL TORQUE NOT CARRIED OUT IAW ITEM 16F.
